Arkansas, 2011Heavy Rain in Arkansas, November 1 to 30, 2011
November 1 to 30, 2011 · NWS LZK · 19 events in 11 counties and zones
Three rounds of heavy rain moved across Arkansas during November. Nineteen reporting stations recorded their wettest November ever.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Three rounds of heavy rain moved across Arkansas during November. Nineteen reporting stations recorded their wettest November ever.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Oct 31, 11:24 PM CST, 36 minutes earlier.
Area forecast discussion, Oct 31, 11:24 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1224 AM CDT TUE NOV 1 2011
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. WINDS WILL
INCREASE OUT OF THE SOUTHEAST TODAY AS PRESSURE GRADIENTS TIGHTEN
ACROSS THE REGION IN RESPONSE TO LOW PRESSURE DEVELOPING OVER THE
PLAINS. SOME GUSTS WILL BE POSSIBLE FOR CENTRAL AND NRN SITES AND
HAVE GUSTS UP TO 18KT IN KHRO AND KBPK TAFS...BUT WILL ALSO
FEATURE SOME GUSTS INTO THE MID TEENS AT KHOT AND KLIT. SKIES WILL
BE CLEAR FOR THE MOST PART...SAVE A FEW PATCHES OF CIRRUS AND
POSSIBLE BASES AROUND FEW040-060 IN THE NORTHWEST BETWEEN ROUGHLY
18Z-00Z TODAY. TAFS WILL BE OUT SHORTLY.
&&
PREV DISCUSSION... /ISSUED 243 PM CDT MON OCT 31 2011/
SHORT TERM...TODAY THROUGH THURSDAY NIGHT
ONLY REAL CONCERN IN THE SHORT TERM PD LIES AROUND A SYSTEM THAT
WILL AFFECT ARKANSAS ON WED NIGHT. UP UNTIL WED AFTERNOON... SKIES
WILL BE MAINLY CLEAR WITH TEMPS NEAR NORMAL.
GIVEN CLEAR SKIES AND LITTLE IN THE WAY OF TEMP ADVECTION...MET/MAV
BLEND SHOULD WORK FAIRLY WELL OVER THE NEXT 2 DAYS AND HAVE FOLLOWED
CLOSELY. HAVE STAYED SLIGHTLY ON THE COOLER SIDE OF THE BLEND AT
NIGHT AND SLIGHTLY ON THE WARMER SIDE DURING THE DAY AS DRY PBL
CONDS REMAIN FAVORABLE FOR LARGE DIURNAL SWINGS.
THE GFS IS THE SLOW OUTLIER WITH THE WED NIGHT/THU COLD FRONT AND
WILL LEAN FCST CLOSER TO NAM/GEM SOLUTION WHICH BRINGS PRECIP INTO
THE NW CWA AROUND 00Z THU AND CLEARS THE STATE OF IT BY AROUND 12Z
THU. HAVE LEFT SOME WIGGLE ROOM ON BOTH SIDES WITH SLIGHT CHCS IN
THE NW WED AFTERNOON AND IN THE EAST ON THU MORNING...BUT BELIEVE
THE BULK OF THE PRECIP WILL OCCUR OVERNIGHT ON THU. THIS SYSTEM WILL
LACK SUBSTANTIAL BNDRY LAYER MSTR AND WILL THEREFORE LACK
INSTABILITY AND LIKELY LACK SVR WX. THE HEAVY RAIN THREAT WILL ALSO
BE MINIMIZED BY THE STORM/S FAST EWD MOTION.
THE MODELS...ESPECIALLY THE 00Z ECMWF...HAVE HINTED AT A BIT OF WRAP
AROUND PRECIP IN NRN AR ON THU MORNING AS THE LOW EXITS TO THE NE.
IF ANY PRECIP WERE TO FALL IN NRN AR ON THU MORNING...THERE IS A
TINY CHANCE THAT IT COULD BE IN THE FORM OF A FEW FLURRIES AS THE
BNDRY LAYER QUICKLY COOLS. HOWEVER...THIS IS HIGHLY UNLIKELY AS MID
LVL DRYING WILL PROBABLY LIMIT DENDRITIC GROWTH AND RESULT IN ANY
WRAP AROUND PRECIP BEING JUST DRIZZLE.
THU WILL BE A MAINLY DRY BUT RAW DAY BEHIND THE FRONT AS GUSTY NW
WINDS USHER IN MUCH COOLER AIR AND HIGHS FALL TO BELOW NORMAL.
LONG TERM...FRIDAY THROUGH MONDAY
A MODERATELY AMPLIFIED UPPER LEVEL FLOW PATTERN WILL PREVAIL
DURING THIS PERIOD ACROSS THE U.S. SEVERAL DETERMINISTIC MODEL
RUNS INDICATE SOLUTIONS WITH A FRONTAL SYSTEM APPROACHING THE MID
SOUTH LATE IN THE PERIOD. FORECAST CONFIDENCE IS LOWER THAN
AVERAGE REGARDING THIS SCENARIO.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 72 45 70 44 / 0 0 10 60
CAMDEN AR 76 46 76 47 / 0 0 10 60
HARRISON AR 73 48 69 38 / 0 0 20 70
HOT SPRINGS AR 74 47 73 44 / 0 0 10 70
LITTLE ROCK AR 74 46 73 46 / 0 0 10 60
MONTICELLO AR 76 47 75 48 / 0 0 10 50
MOUNT IDA AR 74 46 72 42 / 0 0 20 70
MOUNTAIN HOME AR 73 44 70 41 / 0 0 20 70
NEWPORT AR 72 47 70 45 / 0 0 10 60
PINE BLUFF AR 74 46 73 48 / 0 0 10 60
RUSSELLVILLE AR 74 45 72 43 / 0 0 20 70
SEARCY AR 71 42 70 44 / 0 0 10 60
STUTTGART AR 73 46 72 47 / 0 0 10 60
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...64
Hazardous weather outlook, Oct 31, 4:21 AM CST, 19 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
521 AM CDT MON OCT 31 2011
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011030-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
521 AM CDT MON OCT 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH
OF THE AREA WEDNESDAY EVENING AND WEDNESDAY NIGHT AS A SYSTEM
MOVES THROUGH THE STATE. MOISTURE RETURN AHEAD OF THIS STORM
SYSTEM WILL BE THE LIMITING FACTOR WITH REGARD TO THE STRENGTH OF
STORMS. AT THIS TIME...WHILE SOME STORMS COULD BE STRONG...IT
APPEARS THAT SEVERE WEATHER CHANCES ARE LIMITED.
THEN...LATE THIS WEEKEND...ANOTHER SYSTEM WILL MOVE BY NORTH OF
ARKANSAS. CHANCES FOR THUNDERSTORMS WITH THIS SYSTEM...MUCH LESS
WIDESPREAD SEVERE WEATHER...NO LONGER APPEAR THAT GREAT. HOWEVER
IT IS WORTH NOTING THAT THIS IS STILL SEVERAL DAYS OUT. IT IS
POSSIBLE THIS COULD CHANGE...AND OVER THE COMING DAYS WE WILL
MONITOR THE DEVELOPMENT OF THIS SYSTEM AS IT RELATES TO SEVERE
WEATHER CHANCES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
Heavy Rain, Pulaski
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pulaski County, Crystal Valley
- Reported by
- COOP Observer
- Coordinates
- 34.690, -92.450
Crystal Valley recorded the wettest November ever. Rainfall of 15.31 inches broke the record of 14.41 inches set in 1988.
Heavy Rain, Van Buren
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Van Buren County, 2 mi NNE of Damascus
- Reported by
- COOP Observer
- Coordinates
- 35.407, -92.406
The Damascus reporting station recorded the wettest November ever. Rainfall of 15.35 inches broke the record of 10.82 inches set in 1940.
Heavy Rain, Stone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stone County, Mountain View
- Reported by
- COOP Observer
- Coordinates
- 35.870, -92.120
Mountain View recorded the wettest November ever. Rainfall of 14.80 inches broke the record of 12.49 inches set in 1996.
Heavy Rain, Van Buren
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Van Buren County, 6 mi SE of Clinton
- Reported by
- COOP Observer
- Coordinates
- 35.519, -92.394
The Clinton reporting station recorded the wettest November ever. Rainfall of 14.79 inches broke the record of 11.35 inches set in 1996.
Heavy Rain, Pulaski
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pulaski County, (Lit)little Rock Ada
- Reported by
- ASOS
- Coordinates
- 34.730, -92.230
Little Rock recorded the wettest November ever. Rainfall of 14.57 inches broke the record of 13.14 inches set in 1988.
Heavy Rain, Yell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Yell County, Dardanelle
- Reported by
- COOP Observer
- Coordinates
- 35.220, -93.150
Dardanelle recorded the wettest November ever. Rainfall of 13.85 inches broke the record of 11.96 inches set in 1952.
Heavy Rain, Garland
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garland County, 11.56 mi W of Avant
- Reported by
- COOP Observer
- Coordinates
- 34.652, -93.533
Washita recorded the wettest November ever. Rainfall of 13.35 inches broke the record of 11.06 inches set in 1985.
Heavy Rain, Saline
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Saline County, 1.3 mi NNW of Reform
- Reported by
- COOP Observer
- Coordinates
- 34.796, -92.842
The Alum Fork reporting station recorded the wettest November ever. Rainfall of 14.06 inches broke the record of 11.90 inches set in 2000.
Heavy Rain, Independence
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Independence County, 1.16 mi SE of Batesville
- Reported by
- COOP Observer
- Coordinates
- 35.757, -91.637
The Batesville Lock and Dam reporting station recorded the wettest November ever. Rainfall of 13.49 inches broke the record of 13.08 inches set in 1996.
Heavy Rain, Yell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Yell County, Danville
- Reported by
- COOP Observer
- Coordinates
- 35.050, -93.380
Danville recorded the wettest November ever. Rainfall of 13.06 inches broke the record of 12.04 inches set in 1996.
Heavy Rain, Independence
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Independence County, 2.49 mi W of Big Spg
- Reported by
- COOP Observer
- Coordinates
- 35.831, -91.794
The Batesville Livestock Experiment Station recorded the wettest November ever. Rainfall of 13.73 inches broke the record of 12.61 inches set in 1996.
Heavy Rain, Pope
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pope County, (Rue)russellville Municipal Airport
- Reported by
- ASOS
- Coordinates
- 35.270, -93.100
Russellville recorded the wettest November ever. Rainfall of 12.74 inches broke the record of 11.25 inches set in 1889.
Heavy Rain, Scott
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Scott County, Parks
- Reported by
- COOP Observer
- Coordinates
- 34.800, -93.950
Parks recorded the wettest November ever. Rainfall of 12.44 inches broke the record of 12.42 inches set in 1996.
Heavy Rain, Conway
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Conway County, Morrilton
- Reported by
- COOP Observer
- Coordinates
- 35.150, -92.750
Morrilton recorded the wettest November ever. Rainfall of 11.47 inches broke the record of 10.38 inches set in 1974.
Heavy Rain, Sharp
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Sharp County, 1 mi NNE of Evening Shade
- Reported by
- COOP Observer
- Coordinates
- 36.083, -91.613
The Evening Shade reporting station recorded the wettest November ever. Rainfall of 11.78 inches broke the record of 10.50 inches set in 1996.
Heavy Rain, Independence
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Independence County, Batesville Regl Arpt
- Reported by
- AWOS
- Coordinates
- 35.730, -91.650
The Batesville reporting station recorded the wettest November ever. Rainfall of 11.59 inches broke the record of 8.84 inches set in 1946.
Heavy Rain, Yell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Yell County, Gravelly
- Reported by
- COOP Observer
- Coordinates
- 34.880, -93.680
Gravelly recorded the wettest November ever. Rainfall of 11.24 inches broke the record of 11.04 inches set in 1952.
Heavy Rain, Garland
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garland County, 1.36 mi W of Mountain Pine
- Reported by
- COOP Observer
- Coordinates
- 34.572, -93.194
Blakely Mountain Dam recorded the wettest November ever. Rainfall of 17.35 inches broke the record of 12.12 inches set in 2000.
Heavy Rain, Saline
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Saline County, Benton
- Reported by
- COOP Observer
- Coordinates
- 34.570, -92.580
Benton recorded the wettest November ever. Rainfall of 15.00 inches broke the record of 13.13 inches set in 1988.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2011$25 million · 24 events
- Drought in Texas, November 1 to 30, 2011$323,000 · 40 events
- Drought in Oklahoma, November 1 to 30, 201148 events
- Drought in New Mexico, November 1 to 30, 201136 events
- Drought in Texas, November 1 to 30, 201133 events
- Drought in Georgia, November 1 to 30, 201126 events
- Drought in Oklahoma, November 1 to 30, 201125 events
- Winter Storm and Heavy Snow in Wyoming, November 1 to 2, 201125 events
- Drought in Kansas, November 1 to 30, 201124 events
- Drought in Texas, November 1 to 30, 201124 events
- Drought in Alabama, November 1 to 30, 201123 events
- Drought in Texas, November 1 to 30, 201121 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 350477, 350478, 350479, 350480, 350481, 350482, 350483, 350484, 350485, 350486, 350487, 350488, 350489, 350490, 350492, 350494, 350498, 350506, 350508.